# SDR COMA9610390

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: Y, B
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FAILED AT 23,000 FT, SMOKE IN COCKPIT.  CAGED ENGINE AND RETURNED TO FIELD.  REPLACED LEFT ENGINE.
